# SDR UPS08851961

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Unserviceable
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE TO BE REPACKED.  PRESSURE GAUGE IS UNREADABLE.  REPACKED ESCAPE SLIDE PER DC8 MM 25-60-01-2.  OK FOR SERVICE.
